Just wondering if this is normal, or perhaps a combination of supplements that I am taking.
I am currently supplementing with DAA, Erase Pro, Tribulus, Stinging Nettle Root, Ginkgo, and Milk Thistle.
The goal is to raise testosterone, lower cortisol and estrogen. The milk thistle, I take because of the liver detoxifying effects. I am on day 7 of taking this combination and have noticed several things including an increase in sex drive, voice getting deeper, and weight staying the same while getting slimmer. But, yesterday I felt very moody. Sad pretty much. Now, it was Mother's Day and my mother passed away 3 years ago, so my day started out with writing a memorial for her and dealing with that. But the sadness felt like more than just that. Today I woke up feeling sad still, but it passed. I have also been feeling more agressive. In short... moody. lol
One tidbit that may be important is that for the first 3 days of taking the DAA (bulk powder) my scale wasn't set properly and I believe I was dosing up to 9g instead of 6 (loading). After I figured that out, I dropped back down to 6g and for the last 2 days I am down to 3g.
I haven't experienced the joint pain people complain about, but I do take an Omega 3,6,9 tablet as well. I have gotten some back acne, and oddly also noticed my hair on the top of my head getting thicker (I have been almost bald on top for about 4 years now.)
Obviously everything is positive except for the mood swings. Is this to be expected, or am I supping incorrectly?
Thread: Get moody on DAA and Erase Pro?